# SDR DALA1215430923

- Difficulty date: February 15, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 62,147 hours, 48,107 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 1174 HAS CORROSION ON 3 EA LOWER SURFACE AREAS WHERE MOUNT SHIMS ARE MISSING AND CENTER SUPPORT CHANNEL IS CRACKED AT ENDS AND HAS 3 EA PUNCTURES.  CORROSION FOUND TO BE OUT OF LIMITS, FABRICATED FLOOR PANEL AND CENTER SUPPORT CHANNEL AND INSTALLED IAW DC9/MD80 SRM 51-30 DURING HMV.
